# SDR CALA2020022400492

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 83,655 hours, 18,046 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH8A04EE0560B
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GEAR DOOR EICAS MESSAGE  LOST L HYD RESEVOIR FOUND RH MLG TRUCK POSITION PRESSURE LINE LEAKING. LINE LOCATED NIS SFO. TOP OF LANDING GEAR. M&E 19-3232-3-0118. P/N BACH8A04EE0557B. REF IPC 32-32-51-16A ITEM 247. REMOVED HYDRAULIC LINE AND CLEANED AREA. OPTIONAL PART M&E 53-3232-3-0004 ON ORDER. AVAILABLE SFO REPLACED LINE, SERVICED LEFT SYS HYD. LEAK CHK GOOD, NO MESSAGES OR FAULTS NOTED. ADD EMP:U028826
